Probability measures corresponding to Aval numbers

Volume 129 / 2012

Wojciech Młotkowski Colloquium Mathematicum 129 (2012), 189-202 MSC: Primary 05A15; Secondary 46L54. DOI: 10.4064/cm129-2-3


We describe the class of probability measures whose moments are given in terms of the Aval numbers. They are expressed as the multiplicative free convolution of measures corresponding to the ballot numbers $\frac{m-k}{m+k}\binom{m+k}{m}$.


  • Wojciech MłotkowskiInstytut Matematyczny Uniwersytetu Wrocławskiego
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image